# SDR R61A2019110871221

- Difficulty date: November 7, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 39,633 hours, 24,532 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Wing Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP LOW RATE EICAS MESSAGE. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. PERFORMED FIM 27-53-0081-802-A. MESSAGE CLEARED.
